Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/906

View Statistics
Title: Linear system reduction by continued-fraction expansion about s = 0 and s = a alternately
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Linear systems
Transfer functions
Issue Date: Mar-1983
Publisher: Institution of Engineering and Technology
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Institution of Engineering and Technology, available from http://dx.doi.org/10.1049/el:19830168
Citation: Lucas, T.N. 1983. Linear system reduction by continued-fraction expansion about s = 0 and s = a alternately. Electronics Letters. 19(7): pp.244-246. Available from http://dx.doi.org/10.1049/el:19830168
Abstract: A method of reduction is given which uses the concept of expanding the system transfer function about the origin and about a general point. This results in good overall responses, and families of reduced models of the same order can be generated. An example demonstrates the method.
URI: http://hdl.handle.net/10373/906
ISSN: 0013-5194
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback